# SDR CA130701005

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Aircraft time: 5,851 hours
- Engine: Pwa JT15D1A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT OBSERVED ENGINE NR 2 LOST OF OIL PRESSURE DURING CRUISE.  ENGINE POWER WAS REDUCED WHEN OIL PRESSURE GOT INTO THE YELLOW ARC ON THE GAUGE.  THE PILOT ELECTED TO SHUTDOWN AND SECURE THE ENGINE WHEN OIL PRESSURE DROPPED BELOW 20 PSI. AN EVENTFUL SINGLE ENGINE LANDING WAS DONE AT THE MEDICINE HAT AIRPORT.
